Holomorphic perturbation of a system of micro-differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 3, p. 581-586
@article{ASNSP_1978_4_5_3_581_0,
     author = {Kawai, Takahiro},
     title = {Holomorphic perturbation of a system of micro-differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1978},
     pages = {581-586},
     zbl = {0383.35050},
     mrnumber = {501186},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_3_581_0}
}
Kawai, Takahiro. Holomorphic perturbation of a system of micro-differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 3, pp. 581-586. http://www.numdam.org/item/ASNSP_1978_4_5_3_581_0/

[1] T. Kawai, Invariance of cohomology groups under a deformation of an elliptic system of linear differential equations, Proc. Japan Acad., 53 (1977) pp. 144-145. | MR 451310 | Zbl 0452.58024

[2] H. Lewy, On analyticity in homogeneous first order partial differential equations, Ann. Scuola Norm. Sup. Pisa, serie IV, 3 (1976), pp. 719-723. | Numdam | MR 430503 | Zbl 0335.35025

[3] M. Sato - T. Kawai - M. Kashiwara (referred to as S-K-K [3]), Microfunctions and pseudo-differential equations, in Lecture Notes in Math., no. 287, pp. 265-529, Berlin - Heidelberg - New York: Springer (1973). | MR 420735 | Zbl 0277.46039

[4] M. Zerner, Sur les perturbations analytiques, Astérisque, 2 et 3 (1973), pp. 363-370. | MR 390467 | Zbl 0276.35006